How can I get rid of puffiness from Radiesse and Restylane injections?

lst visit to dermatologist resulted in injection of radiesse in lower eye area. Puffiness still existed. 2nd visit to dermatologist resulted in injection of restylane. Puffiness still exists. What should I do now to get rid of the puffiness under the eyes. I am a 56 yr old woman in fairly good health. thank you

I think this is a situation where you need a second opinion from someone good in your area.  If you don’t know who to turn to, see our recommendations on this site, ask your primary care doctor, or check with at least 10 friends to see if there’s any agreement among them. 

It’s impossible to answer your excellent question without knowing when they were injected, where they were injected, how much was injected and looking at you now.   Good luck!!

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!